# SDR HNAA2012082000922

- Difficulty date: August 20, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N943HA
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 58,622 hours, 65,459 cycles
- Engine: Pwa PW120A
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECOND MOST FORWARD EMERGENCY FLOOR PATH LIGHT IS INOPERATIVE.  R & R FLOOR PATH LIGHT BULB.  OPS CHECKED GOOD.
